ON LYAPUNOV-TYPE INEQUALITY FOR A CLASS OF NONLINEAR SYSTEMS


Creative Commons License

ÇAKMAK D.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.16, no.1, pp.101-108, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 1
  • Publication Date: 2013
  • Doi Number: 10.7153/mia-16-07
  • Journal Name: MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.101-108
  • Keywords: Lyapunov-type inequality, Hamiltonian system, Emden-Fowler equation, half-linear equation, linear equation, STABILITY-CRITERIA
  • Gazi University Affiliated: Yes

Abstract

In this paper, we will try to find a new Lyapunov-type inequality for a class of nonlinear systems, special cases of which contain some well-known Hamiltonian system, Emden-Fowler, half-linear and linear differential equations of second order. Our result extends the Lyapunov-type inequality given in [X. Wang, Stability criteria for linear periodic Hamiltonian systems, J. Math. Anal. Appl. 367 (2010), 329-336.].